L∞-error estimate for a system of elliptic quasivariational inequalities

M. Boulbrachene, M. Haiour, S. Saadi

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We deal with the numerical analysis of a system of elliptic quasivariational inequalities (QVIs). Under W 2,p (Ω)-regularity of the continuous solution, a quasi-optimal L∞-convergence of a piecewise linear finite element method is established, involving a monotone algorithm of Bensoussan-Lions type and standard uniform error estimates known for elliptic variational inequalities (VIs).

Original languageEnglish
Pages (from-to)1547-1561
Number of pages15
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume2003
Issue number24
DOIs
Publication statusPublished - 2003

Fingerprint

Elliptic Variational Inequality
Quasi-variational Inequalities
Uniform Estimates
Continuous Solution
Piecewise Linear
Numerical Analysis
Error Estimates
Monotone
Finite Element Method
Regularity
Standards

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

L∞-error estimate for a system of elliptic quasivariational inequalities. / Boulbrachene, M.; Haiour, M.; Saadi, S.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 2003, No. 24, 2003, p. 1547-1561.

Research output: Contribution to journalArticle

@article{f74735e9351149078512d214a64f9711,
title = "L∞-error estimate for a system of elliptic quasivariational inequalities",
abstract = "We deal with the numerical analysis of a system of elliptic quasivariational inequalities (QVIs). Under W 2,p (Ω)-regularity of the continuous solution, a quasi-optimal L∞-convergence of a piecewise linear finite element method is established, involving a monotone algorithm of Bensoussan-Lions type and standard uniform error estimates known for elliptic variational inequalities (VIs).",
author = "M. Boulbrachene and M. Haiour and S. Saadi",
year = "2003",
doi = "10.1155/S016117120301189X",
language = "English",
volume = "2003",
pages = "1547--1561",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "24",

}

TY - JOUR

T1 - L∞-error estimate for a system of elliptic quasivariational inequalities

AU - Boulbrachene, M.

AU - Haiour, M.

AU - Saadi, S.

PY - 2003

Y1 - 2003

N2 - We deal with the numerical analysis of a system of elliptic quasivariational inequalities (QVIs). Under W 2,p (Ω)-regularity of the continuous solution, a quasi-optimal L∞-convergence of a piecewise linear finite element method is established, involving a monotone algorithm of Bensoussan-Lions type and standard uniform error estimates known for elliptic variational inequalities (VIs).

AB - We deal with the numerical analysis of a system of elliptic quasivariational inequalities (QVIs). Under W 2,p (Ω)-regularity of the continuous solution, a quasi-optimal L∞-convergence of a piecewise linear finite element method is established, involving a monotone algorithm of Bensoussan-Lions type and standard uniform error estimates known for elliptic variational inequalities (VIs).

UR - http://www.scopus.com/inward/record.url?scp=14744292666&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=14744292666&partnerID=8YFLogxK

U2 - 10.1155/S016117120301189X

DO - 10.1155/S016117120301189X

M3 - Article

AN - SCOPUS:14744292666

VL - 2003

SP - 1547

EP - 1561

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 24

ER -